Semidefinite representations for finite varieties

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)1-26
JournalMathematical Programming
Volume109
Issue number1
Publication statusPublished - 2007
Externally publishedYes

Cite this

@article{20c3d3eb865a4fc89994861e26e843a3,
title = "Semidefinite representations for finite varieties",
author = "M. Laurent",
year = "2007",
language = "English",
volume = "109",
pages = "1--26",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "1",

}

Semidefinite representations for finite varieties. / Laurent, M.

In: Mathematical Programming, Vol. 109, No. 1, 2007, p. 1-26.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Semidefinite representations for finite varieties

AU - Laurent, M.

PY - 2007

Y1 - 2007

M3 - Article

VL - 109

SP - 1

EP - 26

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 1

ER -